# SDR ASAA2019012227916

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,261 hours, 3,976 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAB RESID PRESS MESSAGE AFTER ENGINES WERE SHUTDOWN. GROUNDED - YES. PERFORMED OPS TEST OF PRESSURE CONTROL AND MONITORING OPS TEST OK REF AMM 21-31-00-710-002. NO MESSAGE AT THIS TIME.
